MathSciNet Relay Station
MathSciNet bibliographic data
MR2213332 60G60 (46F25 46N30 60G12 60G20)
Angulo, J. M.; Ruiz-Medina, M. D.; Anh, V. V. Wavelet orthogonal approximation of fractional generalized random fields on bounded domains. Teor. Ĭmovīr. Mat. Stat. No. 73 (2005), 1--16; reprinted in Theory Probab. Math. Statist. No. 73 (2006), 1–17
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement